Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2017, 8:52 AM CDT for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 8:52 AM CDT (13:52 UTC)
- Expired
- Apr 2, 2017, 9:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:55 AM CDT | HAIL 1.25 | Lafayette, LA | SOCIAL MEDIA REPORT AND VIDEO OF APPROXIMATELY HALF-DOLLAR SIZE HAIL |
| Apr 2, 9:04 AM CDT | TORNADO 0 | 4 S Lafayette, LA | SECURITY CAMERA FOOTAGE OF A BRIEF TORNADO TOUCHDOWN WHICH PICKED UP THE BACK END OF A CAR. TORNADO HAD A PATH LENGTH OF APPROXIMATELY 0.10 MILES AND A PATH WIDTH OF APPROXIMATELY 10 YARDS. |
| Apr 2, 9:49 AM CDT | TSTM WND DMG | 3 E Breaux Bridge, LA | *** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE KILLED. |
| Apr 2, 9:49 AM CDT | TORNADO 1 | 3 E Breaux Bridge, LA | *** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE KILLED. SUVREY CONFIRMS EF1 TORNADO WITH 100 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
035
WUUS54 KLCH 021352
SVRLCH
LAC055-097-099-021445-
/O.NEW.KLCH.SV.W.0047.170402T1352Z-170402T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
852 AM CDT SUN APR 2 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Eastern Lafayette Parish in south central Louisiana...
Northwestern St. Martin Parish in south central Louisiana...
Southeastern St. Landry Parish in central Louisiana...
* Until 945 AM CDT
* At 852 AM CDT, a severe thunderstorm was located over Lafayette,
moving east at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Lafayette, Catahoula, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Henderson, Butte La Rose, Cecilia, Lake
Pelba, Atchafalaya National Wildlife Refuge, Parks and Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3010 9207 3026 9215 3050 9172 3050 9170
3044 9164 3039 9162 3036 9165 3035 9163
3031 9162 3028 9159 3026 9159 3024 9156
3023 9148 3020 9149 3019 9147 3017 9147
TIME...MOT...LOC 1352Z 250DEG 25KT 3022 9201
HAIL...1.50IN
WIND...<50MPH
$$
TWH2 follow-up statements
678
WWUS54 KLCH 021409
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
909 AM CDT SUN APR 2 2017
LAC055-097-099-021445-
/O.CON.KLCH.SV.W.0047.000000T0000Z-170402T1445Z/
Lafayette LA-St. Martin LA-St. Landry LA-
909 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN LAFAYETTE...NORTHWESTERN ST. MARTIN AND SOUTHEASTERN ST.
LANDRY PARISHES...
At 908 AM CDT, a severe thunderstorm was located near Broussard, or
near Lafayette, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Lafayette, Catahoula, Breaux Bridge, St. Martinville, Broussard,
Henderson, Butte La Rose, Cecilia, Lake Pelba, Atchafalaya National
Wildlife Refuge and Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3011 9201 3027 9210 3048 9175 3050 9172
3050 9170 3044 9164 3039 9162 3036 9165
3035 9163 3031 9162 3028 9159 3026 9159
3024 9156 3023 9148 3020 9149 3019 9147
3017 9147
TIME...MOT...LOC 1408Z 235DEG 26KT 3020 9196
HAIL...1.50IN
WIND...<50MPH
$$
TWH036
WWUS54 KLCH 021424
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
924 AM CDT SUN APR 2 2017
LAC055-097-099-021445-
/O.CON.KLCH.SV.W.0047.000000T0000Z-170402T1445Z/
Lafayette LA-St. Martin LA-St. Landry LA-
924 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN LAFAYETTE...NORTHWESTERN ST. MARTIN AND SOUTHEASTERN
ST. LANDRY PARISHES...
At 924 AM CDT, a severe thunderstorm was located over Breaux Bridge,
moving northeast at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lafayette, Catahoula, Breaux Bridge, Carencro, Broussard, Henderson,
Butte La Rose, Cecilia, Lake Pelba, Atchafalaya National Wildlife
Refuge and Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3015 9197 3029 9207 3048 9175 3050 9172
3050 9170 3044 9164 3039 9162 3036 9165
3035 9163 3031 9162 3028 9159 3026 9159
3024 9156 3024 9152
TIME...MOT...LOC 1424Z 230DEG 25KT 3027 9188
HAIL...1.25IN
WIND...<50MPH
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:40 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 2, 6:40 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
640 AM CDT Sun Apr 2 2017
.DISCUSSION...
12Z TAFS
&&
.AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.
The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.
Jones
&&
.PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/
DISCUSSION...
Short Term...Today through Monday
Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.
With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.
Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.
Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.
MARINE...
No changes to hazards. Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening. Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 66 79 58 / 90 90 10 0
LCH 79 66 79 62 / 90 90 10 0
LFT 81 69 81 61 / 90 90 20 0
BPT 79 63 81 62 / 90 80 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for LAZ027>033-041>045-052>055-073-074.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Monday for LAZ052>055-073-074.
Wind Advisory from 10 AM this morning to 1 AM CDT Monday for
LAZ041>045-052>055-073-074.
TX...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for TXZ180-201-215-216-259>262.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Monday for TXZ215.
Wind Advisory from 10 AM this morning to 1 AM CDT Monday for
TXZ201-215-216-261-262.
GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
435-450-452-455-470-472-475.
&&
AVIATION...66Hazardous weather outlook, Apr 2, 5:45 AM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 545 AM CDT Sun Apr 2 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 545 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight There will be a moderate risk of severe weather today and tonight mainly north of Highway 190. An enhanced risk of severe weather is forecasted for the remainder of southeast Texas and southwest Louisiana through tonight. A low pressure system in south Texas will move northeast today and tonight. A strong upper level disturbance will move closer to the area. This combined with warm, unstable air will allow for strong to severe thunderstorms to develop. Here is the general timing for the highest likelihood of severe weather across the area... Southeast Texas...late this afternoon through early this evening Southwest and Central Louisiana...early this evening through midnight. South Central Louisiana...late this evening through the overnight hours. Conditions are very favorable for damaging winds and large hail. The wind profile is also favorable for the development of supercell thunderstorms which can produce tornadoes. Besides the threat for severe weather...torrential rain may bring localized flooding to the area. Residents are highly urged to monitor weather conditions today and tonight. Be sure to have a means to obtain weather and warning information quickly. .DAYS TWO THROUGH SEVEN...Monday through Saturday Another upper disturbance will move into the Central Plains by the middle of this week. This will bring a slight chance of thunderstorms on Wednesday. No severe weather is anticipated. Otherwise..no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and tonight. GMZ430-432-435-450-452-455-470-472-475-031045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 545 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Minor coastal flooding is expected for today as moderate to strong southerly winds will bring much higher than normal tides to the coast. A Small Craft Advisory is in effect for the bays, nearshore and offshore waters. Mariners should also be aware that scattered to numerous thunderstorms are forecasted. Frequent lightning, torrential rain and gusty and potentially damaging winds may also accompany the storms. Mariners are highly urged to monitor weather conditions today and tonight. Be sure to have a means to obtain weather and warning information quickly. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds will diminish on Monday. Another upper disturbance will move into the Central Plains by the middle of this week. This will bring a slight chance of thunderstorms on Wednesday. At this time, no hazardous weather is expected, but the passage of a cold front will bring moderate to strong offshore flow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 2, 7:29 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
729 AM CDT SUN APR 2 2017
LAZ028-030>033-042-043-021315-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA-
Beauregard LA-Rapides LA-
729 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAPIDES...NORTHERN
JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN
ACADIA...CENTRAL ST. LANDRY AND ALLEN PARISHES UNTIL 815 AM CDT...
At 728 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Reeves to 6 miles east of Pine Island. Movement
was northeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Opelousas, Eunice, Jennings, Oakdale, Ville Platte, Mamou, Welsh,
Kinder, Basile, Oberlin, Iota, Glenmora, Elton, Turkey Creek, Fenton,
Reeves, Mittie, Evangeline, Pine Prairie and Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3087 9224 3085 9224 3085 9221 3067 9186
3017 9272 3036 9303 3038 9303 3038 9307
3047 9322 3102 9254
TIME...MOT...LOC 1228Z 233DEG 47KT 3052 9307 3032 9268
JonesSpecial weather statement, Apr 2, 7:32 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
732 AM CDT SUN APR 2 2017
LAZ033-042>045-052-021315-
Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-
732 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAFAYETTE...EAST CENTRAL
JEFFERSON DAVIS...ACADIA...NORTHWESTERN VERMILION...NORTHWESTERN ST.
MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES UNTIL 815 AM CDT...
At 731 AM CDT, Doppler radar was tracking a strong thunderstorm over
Morse, or near Gueydan, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lafayette, Opelousas, Crowley, Jennings, Rayne, Carencro, Church
Point, Gueydan, Krotz Springs, Leonville, Arnaudville, Mermentau,
Sunset, Port Barre, Duson, Grand Coteau, Morse, Cankton, Maxie and
Mire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2998 9252 3017 9272 3067 9186 3055 9175
3051 9173 3051 9175 3050 9175 3050 9170
3048 9169 3048 9170
TIME...MOT...LOC 1231Z 233DEG 46KT 3010 9252
JonesLocal storm report, Apr 2, 7:51 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL MORSE 30.12N 92.50W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL IN MORSE
&&
DJONESSpecial weather statement, Apr 2, 7:56 AM CDT, 56 minutes before
Special Weather Statement National Weather Service Lake Charles LA 756 AM CDT SUN APR 2 2017 TXZ180-201-259-021330- Hardin TX-Northern Jasper TX-Tyler TX- 756 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TYLER...NORTHEASTERN HARDIN AND CENTRAL JASPER COUNTIES UNTIL 830 AM CDT... At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near Caney Head, or near Fred, moving north at 45 mph. Nickel size hail will be possible with this storm. Locations impacted include... Silsbee, Kountze, Town Bluff, Fred, Spurger, Caney Head, Magnolia Springs and Village Mills. LAT...LON 3032 9417 3040 9444 3094 9427 3086 9397 TIME...MOT...LOC 1256Z 197DEG 37KT 3052 9426 Jones
Local storm report, Apr 2, 8:34 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
834 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HAIL RAYNE 30.24N 92.27W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN RAYNE.
&&
STWLocal storm report, Apr 2, 8:48 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL DUSON 30.23N 92.19W
04/02/2017 E1.00 INCH LAFAYETTE LA PUBLIC
SOCIAL MEDIA PICTURE OF QUARTER SIZE HAIL IN DUSON.
&&
STWThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:27 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Apr 2, 7:29 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Jefferson Davis | 46 min |
| Apr 2, 7:32 AM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 43 min |
| Apr 2, 7:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 47 min |
| Apr 2, 9:27 AM CDT | Tornado Warning | LCH | Saint Martin | 33 min |
| Apr 2, 9:54 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 25 min |
| Apr 2, 10:07 AM CDT | Special Weather Statement | LCH | Saint Landry | 38 min |
| Apr 2, 10:14 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 20 min |
| Apr 2, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 15 min |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Rapides | 9 days |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 2, 12:33 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Apr 2, 12:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| Apr 2, 1:17 PM CDT | Tornado Warning | LCH | Allen, Rapides | 28 min |
| Apr 2, 1:41 PM CDT | Tornado Warning | LCH | Rapides | 34 min |
| Apr 2, 2:00 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Apr 2, 2:04 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 24 min |
| Apr 2, 2:26 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 2:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 32 min |
| Apr 2, 2:42 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 63 min |
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Saint Landry | 34 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Rapides, Vernon | 50 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 35 min |
| Apr 2, 3:28 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 29 min |
| Apr 2, 3:41 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 3:54 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 51 min |
| Apr 2, 4:14 PM CDT | Areal Flood Advisory | LCH | Rapides | 2 hr |
| Apr 2, 4:16 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis, Saint Landry | 119 min |
| Apr 2, 4:16 PM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Apr 2, 4:37 PM CDT | Flash Flood Warning | LCH | Vernon | 6 hr |
| Apr 2, 5:16 PM CDT | Special Weather Statement | LCH | Rapides, Vernon | 59 min |
| Apr 2, 5:28 PM CDT | Flash Flood Warning | LCH | Rapides | 6 hr |
| Apr 2, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 24 min |
| Apr 2, 6:21 PM CDT | Special Weather Statement | LCH | Vernon | 39 min |
| Apr 2, 6:28 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
| Apr 2, 6:42 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Rapides, Vernon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.